An Alternative Proof of Primitivity of Indecomposable Nonnegative Matrices with a Positive Trace

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/141
Title
An Alternative Proof of Primitivity of Indecomposable Nonnegative Matrices with a Positive Trace
File
Description

This research memorandum is aimed at presenting an alternative proof to a well known theorem that an indecomposable nonnegative matrix with at least one positive diagonal element is primitive. Our proof is half topological and half combinatorial.

Author
著者 Fujimoto Takao
著者(ヨミ) フジモト タカオ
著者(別表記) 藤本 喬雄
Publication Title
香川大学経済論叢
Volume
76
Issue
4
Start Page
73
End Page
77
Publisher
香川大学経済研究所
Published Date
20040301
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
eng
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.